# SDR SWAA2022021030995

- Difficulty date: March 21, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 60,264 hours, 35,353 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QC) EVIDENCE OF CRACK IN L/H MLG WW AT 663 LOWER WEB; LBL 10; APPROX. WL 148 (MARKED) / STOP DRILLED CRACK IN L/H MLG WW AT BS 663 LOWER WEB LBL 10 APROX. WL 148; L=1.2' IAW SRM 57-10-10-1A-2 PAR. 2.C. (4)(A) LEAD 122 21MAR18 APPLIED ALUMINUM FOIL TAPE IAW SRM 57-10-10-1A-2 STEP 2.C.(2) AND STEP 2.C.(4)(A) 1.)-5.)
